# SDR VTZA98120

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3240 · Landing Gear Brake System
- Part: Press Ind
- Part number: S214149
- Condition: Failed
- Location: Lt Brake
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6564 - GSO-IAD - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LEFT BRAKE PRESSURE GAUGE INDICATED 200 PSI WITH NO PRESSURE APPLIED, AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 55808, MEL 32-1 ON GAUGE.  MAINTENANCE CLOSED DMI 55808 ON 3-9-98 BY REMOVING AND REPLACING GAUGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
